Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Test ideals in non- $ \mathbb{Q}$-Gorenstein rings


Author: Karl Schwede
Journal: Trans. Amer. Math. Soc. 363 (2011), 5925-5941
MSC (2010): Primary 13A35, 14F18, 14B05
Published electronically: June 3, 2011
MathSciNet review: 2817415
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ X = \operatorname{Spec}R$ is an $ F$-finite normal variety in characteristic $ p > 0$. In this paper we show that the big test ideal $ \tau_b(R) = \widetilde{\tau(R)}$ is equal to $ \sum_{\Delta} \tau(R; \Delta)$, where the sum is over $ \Delta$ such that $ K_X + \Delta$ is $ \mathbb{Q}$-Cartier. This affirmatively answers a question asked by various people, including Blickle, Lazarsfeld, K. Lee and K. Smith. Furthermore, we have a version of this result in the case that $ R$ is not even necessarily normal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 13A35, 14F18, 14B05

Retrieve articles in all journals with MSC (2010): 13A35, 14F18, 14B05


Additional Information

Karl Schwede
Affiliation: Department of Mathematics, The Pennsylvania State University, 318C McAllister Building, University Park, Pennsylvania 16802
Email: schwede@math.psu.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-2011-05297-9
PII: S 0002-9947(2011)05297-9
Keywords: Tight closure, test ideal, $\mathbb{Q}$-Gorenstein, log $\mathbb{Q}$-Gorenstein, multiplier ideal, $F$-singularities
Received by editor(s): June 24, 2009
Received by editor(s) in revised form: November 30, 2009
Published electronically: June 3, 2011
Additional Notes: The author was partially supported by a National Science Foundation postdoctoral fellowship and by RTG grant number 0502170.
Article copyright: © Copyright 2011 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.